# SDR SWIA20240904

- Difficulty date: September 4, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK CANISTER 1-3 SUPPORT BRACKET HAS SUSPECTED CRACKED UNDER FUEL PANEL 651AB (MARKED).   REPAIRED RH SLAT TRACK CANISTER 1-3 SUPPORT BRACKET PER. GREO REO 670-57-42-577 REV: --. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
